# SDR DHL200080304C

- Difficulty date: January 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE EXTERIOR ACCESS DOOR CORNER CRACKED 4 INCHES AT FS 37, AT L-39 AND L-40.  INSTALLED DOUBLER  PER SRM 53-2-0.
